VACCINE+FILLER SURVEY RESULTS! Which vaccine's highest risk for reactions? [Aesthetics Mastery Show]

26:40
 
공유
 

Manage episode 288399744 series 2330847
Player FM과 저희 커뮤니티의 Aesthetics Mastery 콘텐츠는 모두 원 저작자에게 속하며 Player FM이 아닌 작가가 저작권을 갖습니다. 오디오는 해당 서버에서 직접 스트리밍 됩니다. 구독 버튼을 눌러 Player FM에서 업데이트 현황을 확인하세요. 혹은 다른 팟캐스트 앱에서 URL을 불러오세요.

In this week's Aesthetics Mastery show, Dr Tim reveals the results of his global research survey in which he asked 1,503 aesthetic clinicians if they had suffered a reaction to their dermal filler following the Covid-19 vaccine.
The results are very interesting, especially in regards to whether the AstraZeneca, Pfizer or Moderna vaccines caused the highest number of reactions, and whether participants' chosen filler brand had an impact.
Dr Tim also shares some useful data about the effect of pre-existing health concerns, for example, autoimmune diseases, on the vaccine + filler reaction rate. He also explains how long you should advise your patients to leave between having dermal filler treatment and the Covid vaccine.
This show is essential viewing for all aesthetic clinicians because a high proportion of your patients are likely to ask you about the impact of the vaccine on their past and/or future dermal filler treatments.
You can download the survey results here: https://drtimpearce.com/resources/does-covid-19-vaccine-cause-dermal-filler-reactions/
Facebook: https://www.facebook.com/drtimpearce
Instagram: https://www.instagram.com/drtimpearce/
Website: https://drtimpearce.com/
Podcast: https://open.spotify.com/show/20kUIxU9rlO3amH8KhXnsy?si=uql3Xnf4Q7Wuj9YXFJ7gIA
Sign up to Dr Tim's free webinar about how to free yourself from complications anxiety: https://www.aestheticcomplications.com/live-training
#dermalfiller #medicalaesthetics #aesthetics

89 에피소드